# SDR AALA201605029001

- Difficulty date: April 28, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 51,112 hours, 18,671 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  ON APPROACH LG NOT DOWN LOCKED AFTER GEAR HANDLE PLACED DOWN. COMPLIED WITH ECAM EXCEPTION & USED LG GRAVITY EXTENSION PROCEDURE TO EXTEND GEAR. FLIGHT CREW DECLARED AN EMER & LANDED WHERE THE ACFT WAS TOWED TO THE HANGER.  TROUBLE SHOT IAW 32-31-00-810-808-A, NO DEFECTS NOTED.  R & R PRIORITY VLV 1064GM IAW AMM 29-11-33400-001, AS WELL AS REPLACED RELAY 62GA IAW AMM 20-46-50.  A SATISFACTORY LEAK & OPERATIONAL CHECK WAS ACCOMPLISHED.  SEE AALA 201604309002 FOR ADDITIONAL PART.
